# SDR DALA2014081604587

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 48,156 hours, 25,831 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1344-1364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1344-1364, L30 HAS CORROSION.  REMOVED CORROSION. FOUND TO BE OUT OF LIMITS. REPLACED LONGERON AND SPLICE IAW SRM 51-30-05 AND DWG 5936667, REV CD.
